Details for Mathews, C.P. and M. Samuel, 1990
Citation Mathews, C.P. and M. Samuel, 1990. The relationships between maximum and asymptotic length in fishes. Fishbyte 8(2):14-16.
Paper URL
Ref. No. 3625
Language English
Usage used in part
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17